# SDR SWIA202163372

- Difficulty date: November 5, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- Engine: Ge CF348C5
- System (JASC): 7800 · Engine Exhaust System
- Part: None
- Condition: Loose
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH ENGINE UPPER OUTBOARD TRANSCOWL TRACK NYLON INSERT LOOSE   (C CHECK RO 12-31-21)   VISUAL INSPECTION REVEALED THE HOLE FOR THE L/H ENGINE UPR OTBD TRANSCOWL TRACK NYLON INSERT WAS ELONGATED. COMPLIED WITH ALL 10 STEPS OF REPAIR OUTLINED IN REO 670-78-30-921 REV B DATED 2014-07-02. COMPLIED WITH TASK CARD 51-900-1002-SKY & GENERATED SKYWEST FORM M-337. SEE CONTINUE CARD FOR DETAILS.
